A generalized rotationally symmetric case of the centroaffine Minkowski problem

Jian Lu

TBD mathscidoc:1910.43006

Journal of Differential Equations, 264, (9), 5838-5869, 2018.5
In this paper the centroaffine Minkowski problem, a critical case of the L p-Minkowski problem in the n+ 1 dimensional Euclidean space, is studied. By its variational structure and the method of blow-up analyses, we obtain two sufficient conditions for the existence of solutions, for a generalized rotationally symmetric case of the problem.
No keywords uploaded!
[ Download ] [ 2019-10-07 23:13:48 uploaded by JIAN_LU ] [ 11 downloads ] [ 0 comments ]
@inproceedings{jian2018a,
  title={A generalized rotationally symmetric case of the centroaffine Minkowski problem},
  author={Jian Lu},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191007231349099342535},
  booktitle={Journal of Differential Equations},
  volume={264},
  number={9},
  pages={5838-5869},
  year={2018},
}
Jian Lu. A generalized rotationally symmetric case of the centroaffine Minkowski problem. 2018. Vol. 264. In Journal of Differential Equations. pp.5838-5869. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191007231349099342535.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved